Conformation space renormalization theory of semidilute polymer solutions

T. Ohta, Y. Oono

Research output: Contribution to journalArticlepeer-review


A transparent conformation space renormalization group formalism is given which can incorporate arbitrary molecular weight distributions to the theory of semi-dilute polymer solutions. The closed forms for the osmotic pressure π and the mean square end-to-end distance of a single test chain are given to order ε{lunate}=4-d, d being the spatial dimensionality, as functionals of the molecular weight distribution function. The scaling form of π is compared to the recent experimental result by Noda et al. A distribution sensitive universal plot is also proposed.

Original languageEnglish (US)
Pages (from-to)460-464
Number of pages5
JournalPhysics Letters A
Issue number9
StatePublished - Jun 14 1982

ASJC Scopus subject areas

  • Physics and Astronomy(all)


Dive into the research topics of 'Conformation space renormalization theory of semidilute polymer solutions'. Together they form a unique fingerprint.

Cite this